# SDR 99ZZZX2730

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39801
- Make and model: Piper PA-28-140
- Aircraft serial: 2823867
- Engine: Lyc O320E2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Condition: Broken
- Location: Engine
- Part time: 2,135 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE ENGINE WAS REMOVED FROM THE AIRCRAFT COMPLETELY DISASSEMBLED FOR OVERHAUL.  THE NR 3 CYLINDER INTAKE TAPPET WAS FOUND BROKEN AT THE CAM LOBE IN 3 PIECES.  THE NR 4 PISTON SKIRT HAD A LARGE PIECE BROKEN FROM THE BOTTOM OF THE SKIRT.  ALL PIECES WERE FOUND IN THE SUMP.  ALL OTHER INTERNAL CONDITIONS WERE NORMAL.  TOTAL ENGINE TIME SINCE RE-MFG:  2,135 HRS.
